# SDR CNQD20180412

- Difficulty date: April 6, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N684DB
- Make and model: Cessna 680A
- Aircraft serial: 680A0016
- Aircraft time: 341 hours, 302 cycles
- Engine: Pwc PW306C
- Engine time: 341 hours, 302 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 67425603
- Part serial: 24994142
- Condition: Low
- Location: Nlg
- Part time: 341 hours, 302 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE FROM THE CREW REPORTED A WEIGHT ON WHEELS MISSCOMPARE CAS MESSAGE AND THE HANDLE WAS LOCKED OUT.  THE CREW DECLARED AN EMERGENCY LANDING, NORMAL LANDING, AND TAXIED TO THE SERVICE CENTER.  THE CAS MESSAGE HISTORY WAS CHECKED AND TWO INSTANCES WERE FOUND OF NOSE LANDING GEAR MISSCOMPARE.  A CONTINUITY CHECK WAS CONDUCTED ON THE NOSE LANDING GEAR SQUAT SWITCH.  ALL FINDINGS WERE NORMAL.  THE NOSE OF THE AIRCRAFT WAS JACKED AND IT WAS NOTED THAT THE GEAR DID NOT FULLY EXTEND. THE FAILURE OF THE NOSE LANDING GEAR TO FULLY EXTEND WILL CAUSE BOTH A WOW MISCOMPARE AND THE LOCKOUT OF THE CREW LANDING GEAR ACTUATION HANDLE.  PERFORMED A FULL SERVICE OF THE NOSE GEAR AND CONDUCTED A TEST OF NOSE GEAR AND FOUND THAT IT WOULD FULLY EXTEND AT THIS TIME.  CONTACTED OUR TEAM AND WERE ADVISED TO PERFORM A FULL REPACK OF THE NOSE LANDING GEAR.  REPACK WAS COMPLETED AND SUCCESSFUL OPERATIONAL TEST OF LANDING GEAR WAS CONDUCTED. AIRCRAFT RELEASED 04-08-18
